# SDR J7SA20180111001

- Difficulty date: January 11, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 12,354 hours, 7,616 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

VIBRATION FELT FOLLOWED BY R ENGINE VIBRATION CAS MESSAGE WHILE IN DESCENT.  EXCESSIVE VIBRATION CONTINUED.  PRECAUTIONARY SHUTDOWN OF RIGHT ENGINE IN FLIGHT.  EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. COMPLETED REPLACEMENT OF NR 2 ENGINE WITH A SERVICEABLE RENTAL ENGINE DUE TO HIGH VIBRATION/INTERNAL DAMAGE CAUSED BY NR 4 BEARING FAILURE. COMPLETED LEAK AND OOPS CHECKS SATISFACTORY.
